# SDR ASAA2018010323074

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 18,706 hours, 6,156 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED,  RAN QRH.  THE LIGHT EXTINGUISHED BUT ILLUMINATED ON RECALL. TEMP NORMAL.  ACFT GROUNDED.  ACCOMPLISHED A BITE CHECK ON THE NR 1 & 2 CONTROLLERS,  NR 1 GOOD, NR 2 FAULTED FOR FLT DECK TRIM VALVE.  RESET THE NR 2 CONTROLLER, TESTED OK IAW FIM 21-61 TASK 801.
